# SDR ASOA2014041810380

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,944 hours, 22,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFT ON BY CLEANERS, ALL EMERGENCY LIGHTS INOPERATIVE.  CHARGED BATTERIES ON BOARD IAW AMM 25-60-3.  OPS CK GOOD.
